# SDR SCNA20240401172

- Difficulty date: March 5, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UKNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTER WING UPPER STRINGER CRACK - U9 BETWEEN RIB 21 (WSTA 617.00) AND RIB 22 (WSTA 643.50) WITH CRACK. REPAIRED
